# SDR ASAA2013120896685

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 23,512 hours, 7,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FUSELAGE JUST AFT OF LT DOOR INOPERATIVE.  ACFT GROUNDED. CLEANED CONTACTS AND REPLACED LAMP,  OPS CHECKED OK.
